# SDR VNAA2016022400031

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,269 hours, 29,358 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2869
- Condition: Failed
- Location: Flaps Control
- Part time: 7,797 hours, 7,879 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION ON APPROACH.  THE CREW LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE TROUBLESHOT, R & R THE LT BRAKE AND POSITION SENSOR UNIT. MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
